# SDR CA980317024

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-10-30
- System (JASC): 7120 · Engine Mount Section
- Part: Nut
- Part number: LH121005T12
- Condition: Loose
- Location: Lt Rt Mounts
- Part time: 1,979 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, FOUND FORWARD MOUNT BOLTS WITH BROKEN LOCKWIRE.  LOW TORQUE VALUES WERE CONFIRMED.  REPLACED RT AND LT MOUNT BOLTS AND NUTS.  PART TT:  65,430 HOURS.
